# SDR DXTA2021120653100

- Difficulty date: December 5, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500256
- Aircraft time: 5,536 hours, 4,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 001057
- Condition: Defective
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ALL EMERGENCY EXIT LIGHTS FLICHERING DURING FLIGHT.  LIGHTS FLICKER WITH SWITCH IN ON AND ARMED POSITIONS. // SIGNOFF // 
TROUBLESHOT SYSTEM IAW P-300 WM CH 33-50-50-1 AND FOUND AFT EMERGENCY LIGHTS BATTERY TO BE FAULTY. REPLACED AFT EMERGENCY LIGHTS BATTERY PIN 6450LS-OO SIN 001057 WITH TESTED UNIT P/N 6450LS-00 S/N 002233 IAW P-300 AMM CH 33-52-01-400-801-A. PERFORMED EMERGENCY LIGHTS SYSTEM OPS CHECK IAW P-300 AMM CH 33-52-00-710-801-A W/ SATISFACTORY RESULTS.. • INSTALLED UNIT DATED 11-3-2021
